# SDR DLM90040640

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 26,023 hours, 13,526 cycles
- Engine time: 13,416 hours, 15,205 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part serial: P1004
- Condition: Burned
- Location: Apu
- Part time: 13,416 hours, 15,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FIVE MINUTES AFTER FAILED START ATTEMPT SMOKE COMING FROM APU  AREA.  SMALL FIRE AT APU STARTER EXTINGUISHED WITH DRY CHEM  EXT.  APU REPLACEMENT IN PROGRESS.  REPLACED APU ASSY AND APU START RELAY.
